In response to one-word prompt : Allergic
I never knew the problem allergy causes to people who have them. About a month and a half ago, I experienced horrible itching on the palm of my hands. I looked and found both the palms were exceptionally red. I knew it was an allergy and wasn’t able to figure out what was causing it.
After eliminating the foods I ate I realized there was something I took last month and a half ago which was the culprit in my case. The drug was “Nutricap” produced by Nutrisante company in Quebec, Canada.
Initially they produced this drug for hair and nails(Nutricap) the response was high to this drug because the consumers noted it did help the growth of their hair.
As always is the case the said company added skin treatment as well. It comes in a green box, labelled for hair, nails and skin. The price of this went up from $20.00 to $50.00, when I ran out of my nutricap, hair and nails, I asked my daughter to get me this amazing capsule.
My daughter came back with a new version, in which skin is included and the ingredient bamboo is added.
When I saw it I had reservation about it, I was afraid it’s harmful for me. I did not take it right away, I waited a few weeks and started taking it, although I did not feel comfortable.
Two weeks after I started it, I had strange symptoms, my right elbow and my left lip was swollen, and I had tremendous itching on my feet, legs and around my neck. I promptly stopped taking it. I thought it will go away, but it did not, now the foods I always consume is giving me Allergic reaction like itching and swelling.
Yesterday my allergy looked worse, I called the doctor’s office for an appointment. The assistant was kind, she squeezed me in.
When the doctor noticed my chin and lip, he was surprised , I told him about the drug, Nutricap I took for helping my hair, instead it interfered with my immune system. He agreed and gave me a prescription to help me.
I bought and took the prescribed drugs which is helping.
I wrote to the nutrisante company, in which I said, they should have mentioned in a leaflet that their product can cause serious allergy. I did not hear from them yet!